# SDR SWAA2021111141717

- Difficulty date: November 9, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737*
- Aircraft serial: 36716
- Aircraft time: 43,878 hours, 22,192 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Glazed
- Location: R/H Mlg
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE APPLYING BRAKES A SHUDDER IS FELT DURING STOP ; / [01] FOUND #4 BRAKE WTL & EVIDENCE OF EXTREME GLAZING OF DISKS/BACKINGS. R/R #4 BRAKE ASSY. IAW AMM 32-41-41
